Person

FH-Prof. Priv.-Doz. DI Dr. Klaus Schiefermayr

Angewandte Mathematik

Ausbildung

JKU Linz, Habilitation (Venia Docendi) für "Mathematik", Priv.-Doz.
Mai 2012 - Mai 2012
JKU Linz, Doktoratsstudium Mathematik, Dr. techn.
Juli 1992 - Juni 1997
JKU Linz, Studium Technische Mathematik (naturwissenschaftlicher Zweig), Dipl.-Ing.
Okt. 1987 - Juli 1992

Berufliche Laufbahn & Aktivitäten

FH OÖ, Fakultät für Technik /Umweltwissenschaften, Leiter des Fachbereichs Mathematik
Sep. 2010 - dato
FH OÖ, Fakultät für Technik und Umweltwissenschaften, Professor für Mathematik
Feb. 2004 - dato
JKU Linz, Institut für Stochastik, Universitätsassistent, Lehre, Forschung und Industrieprojekte im Fachgebiet Stochastik
Nov. 1998 - Jan. 2004
JKU Linz, Wissenschaftlicher Mitarbeiter (FWF-Projekt), Mitarbeit an einem FWF-Projekt, Abhalten von diversen Lehrveranstaltungen an der JKU Linz
Juli 1992 - Okt. 1998

Forschungsinteressen

  • Angewandte Mathematik
2017
K. Schiefermayr - The growth of polynomials outside of a compact set - the Bernstein-Walsh inequality revisited - JOURNAL OF APPROXIMATION THEORY, Vol. 223, No. 1, 2017, pp. 9-18 mehr
2017
K. Schiefermayr - An upper bound for the norm of the Chebyshev polynomial on two intervals - JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, Vol. 445, No. 1, 2017, pp. 871-883 mehr
2016
K. Schiefermayr - Inverse polynomial images are always sets of minimal logarithmic capacity - COMPUTATIONAL METHODS AND FUNCTION THEORY, Vol. 16, No. 3, 2016, pp. 375-386 mehr
2015
K. Schiefermayr - The degenerating behavior of Jacobi's theta functions - INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, Vol. 26, No. 3, 2015, pp. 226-228 mehr
2015
K. Schiefermayr - Zolotarev's conformal mapping and Chebotarev's problem - INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, Vol. 26, No. 2, 2015, pp. 118-133 mehr
2014
K. Schiefermayr - The Polya-Chebotarev problem and inverse polynomial images - ACTA MATHEMATICA HUNGARICA, Vol. 142, No. 1, 2014, pp. 80-94 mehr
2014
K. Schiefermayr - A density result concerning inverse polynomial images - PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol. 142, No. 2, 2014, pp. 539-545 mehr
2012
K. Schiefermayr - Inequalities for the Jacobian elliptic functions with complex modulus - JOURNAL OF MATHEMATICAL INEQUALITIES, Vol. 6, No. 1, 2012, pp. 91-94 mehr
2011
K. Schiefermayr - Inverse polynomial images and inequalities for polynomials minimal with respect to the maximum norm - Habilitation Thesis, Johannes Kepler Universität Linz, Österreich, 2011 mehr
2011
K. Schiefermayr - A lower bound for the norm of the minimal residual polynomial - CONSTRUCTIVE APPROXIMATION, Vol. 33, No. 3, 2011, pp. 425-432 mehr
2011
K. Schiefermayr - Estimates for the asymptotic convergence factor of two intervals - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 236, No. 1, 2011, pp. 28-38 mehr
2010
K. Schiefermayr - Geometric properties of inverse polynomial images - PROCEEDINGS APPROXIMATION THEORY, San Antonio, Texas, Vereinigte Staaten von Amerika, 2010, pp. 277-287 mehr
2009
K. Schiefermayr - Inverse polynomial images consisting of an interval and an arc - COMPUTATIONAL METHODS AND FUNCTION THEORY, Vol. 9, No. 2, 2009, pp. 407-420 mehr
2008
K. Schiefermayr - A lower bound for the minimum deviation of the Chebyshev polynomial - EAST JOURNAL ON APPROXIMATIONS, Vol. 14, No. 2, 2008, pp. 223-233 mehr
2008
K. Schiefermayr - An upper bound for the logarithmic capacity of two intervals - COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, Vol. 53, No. 1, 2008, pp. 65-75 mehr
2007
K. Schiefermayr, J. Weichbold - A scheduling problem for several parallel servers - MATHEMATICAL METHODS OF OPERATIONS RESEARCH, Vol. 66, No. 1, 2007 mehr
2007
K. Schiefermayr - Inverse polynomial images which consists of two Jordan arcs -- An algebraic solution - JOURNAL OF APPROXIMATION THEORY, Vol. 148, No. 2, 2007, pp. 148-157 mehr
2006
J. Weichbold, K. Schiefermayr - The optimal control of a general tandem queue - PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, Vol. 20, No. 2, 2006, pp. 307-327 mehr
2005
K. Schiefermayr - Some new properties of Jacobi's theta functions - JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, Vol. 178, No. 2, 2005, pp. 419-424 mehr
2005
K. Schiefermayr, J. Weichbold - A complete solution for the optimal stochastic scheduling of a two-stage tandem queue with two flexible servers - JOURNAL OF APPLIED PROBABILITY, Vol. 42, No. 3, 2005, pp. 778-796 mehr
2004
K. Schiefermayr, F. Peherstorfer - Description of inverse polynomial images which consist of two Jordan arcs with the help of Jacobi's elliptic functions - COMPUTATIONAL METHODS AND FUNCTION THEORY, Vol. 4, No. 2, 2004, pp. 355-390 mehr